doctor was giving me .25 mg xanax as needed. She stopped the xanax and started me on 15mg in morning 15 mg at 4pm and 30 mg at bedtime I was wondering if the increase to 60mg a day is too much. Can I get some feedback on this. Thanks I'd appreciate it.
I took 60 mg for a while. It's the top dose, but I liked it. The only thing you have to watch for is light headedness and dizziness when you first do the increase until your body adjusts. Remember no grapefruit juice, especially now that you're at such a high dose.
I am curious if anyone here has gotten really tired while taking buspar at any dose, and more tired at high doses? I was just wondering if my starting back on buspar last week has anything to do with the extreme tiredness I have been experiencing?
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include Micromedex® (updated Oct 1st, 2018), Cerner Multum™ (updated Oct 2nd, 2018), Wolters Kluwer™ (updated Oct 2nd, 2018) and others. To view content sources and attributions, please refer to our editorial policy.